Advanced search
Add to list

On the smallest maximal partial ovoids and spreads of the generalized quadrangles W(q) and Q(4,q)

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Storme, Leo et al. “On the Smallest Maximal Partial Ovoids and Spreads of the Generalized Quadrangles W(q) and Q(4,q).” Abstracts Geometric and Algebraic Combinatorics 3. 2005. 50–51. Print.
APA
Storme, L., Cimrakova, M., De Winter, S., & Fack, V. (2005). On the smallest maximal partial ovoids and spreads of the generalized quadrangles W(q) and Q(4,q). Abstracts geometric and algebraic combinatorics 3 (pp. 50–51).
Chicago author-date
Storme, Leo, Miroslava Cimrakova, Stefaan De Winter, and Veerle Fack. 2005. “On the Smallest Maximal Partial Ovoids and Spreads of the Generalized Quadrangles W(q) and Q(4,q).” In Abstracts Geometric and Algebraic Combinatorics 3, 50–51.
Chicago author-date (all authors)
Storme, Leo, Miroslava Cimrakova, Stefaan De Winter, and Veerle Fack. 2005. “On the Smallest Maximal Partial Ovoids and Spreads of the Generalized Quadrangles W(q) and Q(4,q).” In Abstracts Geometric and Algebraic Combinatorics 3, 50–51.
Vancouver
1.
Storme L, Cimrakova M, De Winter S, Fack V. On the smallest maximal partial ovoids and spreads of the generalized quadrangles W(q) and Q(4,q). Abstracts geometric and algebraic combinatorics 3. 2005. p. 50–1.
IEEE
[1]
L. Storme, M. Cimrakova, S. De Winter, and V. Fack, “On the smallest maximal partial ovoids and spreads of the generalized quadrangles W(q) and Q(4,q),” in Abstracts geometric and algebraic combinatorics 3, 2005, pp. 50–51.
@inproceedings{335406,
  author       = {{Storme, Leo and Cimrakova, Miroslava and De Winter, Stefaan and Fack, Veerle}},
  booktitle    = {{Abstracts geometric and algebraic combinatorics 3}},
  language     = {{und}},
  pages        = {{50--51}},
  title        = {{On the smallest maximal partial ovoids and spreads of the generalized quadrangles W(q) and Q(4,q)}},
  year         = {{2005}},
}